# SDR DHL2005363002

- Difficulty date: April 27, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: J, B, A, E

## Discrepancy

AT VR ENGINE NR 2 FAILED.  COMPLETED APPROPRIATE ABNORMAL PROCEDURES.  DUMP 18,800 LBS OF FUEL. EGT TEMP EXCEEDED 7 SECONDS AT 940.  PERFORM BOROSCOPE INSPECTION ON NR 2 ENG FOR EGT OVERTEMP AND COMPRESSOR STALL ON TAKEOFF.  PERFORMED BORO INSP PER MM 72-00-00 PG 604 HIGH EGT BORO INSP HPT 1.  NO DEFECTS.   NORMAL EROSION WEAR.  PERFORMED BORO INSP PER MM 72-00-00.
